# SDR DL76L080570

- Difficulty date: April 8, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 56,917 hours, 8,476 cycles
- Engine: Pwa PW4060
- Engine time: 63,974 hours, 11,908 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Engine
- Part number: PW40603
- Part serial: 724416
- Condition: Making Metal
- Location: Nr 2
- Part time: 63,974 hours, 11,908 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBRIS FOUND IN OIL FILTER DURING ROUTINE REPLACEMENT.  DEBRIS DETERMINED TO BE ALUMINUM GEARBOX MATERIAL.  REQUIRES ENGINE CHG PER PROP ENGINEERING (GEARBOX UNAVAIL).
